# SDR SIMA202009076002

- Difficulty date: September 6, 2020
- Submitted: September 7, 2020
- Operation: Air carrier
- Aircraft: N251NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000641
- Aircraft time: 9,016 hours, 5,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT LOCATOR SIGN INOPERABLE.  C/A REMOVED AND REPLACED AFT EXIT LOCATOR LIGHT ASSEMBLY IAW EMB 175 AMM 33-50-19.  DID NOT FIX.  SEE ITEM 2 THIS NRWC.
